# SDR JJBA20160929014

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 35,708 hours, 47,851 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TQ FLUCTUATING 10% DOWN AND BACK UP CONSTANTLY THE LAST 20 MINUTES OF FLIGHT.  PERFORMED BLEED AIR SYSTEM CHECK.  PERFORMED ENGINE RUNS AND HBOV CHECK.  REMOVED, CLEANED CONNECTOR ON THE TQ GAUGE AND INSTALLED.  OPS CHECK SAT. NO DEFECTS NOTED.
